FREE SHIPPING $35+

Tylenol Arthritis Pain Caplets
Easy-Open Bottle 100 Caplets
When arthritis pain strikes, you want relief fast, but you also want it to last so you can get back to normal… whatever your normal is.

Try Tylenol Arthritis Pain. Tylenol Arthritis Pain products use a patented bi-layer caplet for fast plus long lasting relief of arthritis pain for up to 8 hours. The first layer dissolves quickly to relieve pain fast. The second layer is time-released to provide extended relief that lasts all work day (up to 8 hours of relief).

Tylenol Arthritis Pain works with your body to be Tough on Pain and Gentle on the Stomach. The medicine found in Tylenol Arthritis Pain caplets, acetaminophen, is recommended as first-line therapy by The Canadian Rheumatology Association (CRA).

For effective relief of:

  • Arthritis Pain
Format: Bi-layer extended release caplets

Dosage: Adults use only (12 years and older): 2 extended release caplets every 8 hours as required. Do not take more than 6 caplets per day. Swallow each caplet whole with water on an empty stomach. Do not crush, chew or dissolve the caplet.

Medicinal Ingredients: Each caplet contains:
  • Medicinal Ingredient: Acetaminophen, 650 mg
  • Benefit: Pain reliever
Non-Medicinal Ingredients (alphabetical): carnauba wax, cellulose, corn starch, D&C Yellow no. 10, FD&C Yellow no. 6, hydroxyethyl cellulose, hypromellose, magnesium stearate, povidone, sodium starch glycolate, triacetin.

Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: Your symptoms last for more than 5 days; You develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor.

WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15–30°C (59–86°F).

We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Arthritis Products

next Prev
Customer Reviews 4.5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Hans: a few days ago

You can get this for 1/2 the price at Walmart or Superstore


Westcoaster: more than a year ago

Works well for arthritis pain. Long-lasting, easy to swallow caplets.

Page  1